# SDR UALA2011091404976

- Difficulty date: September 13, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 63,691 hours, 9,283 cycles
- Engine: Pwa PW40903
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4917711
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE "NO LAND 3" AND "PFC CHANNEL" ARE DISPLAYED.   REF SMC 5 FOR INCOMPATIBLE PFC HARDWARE & SOFTWARE.  SEE PTT SEQ 6912018 FOR R AND CENTER PFC RPL.
